Page personnelle de Gaspard Jankowiak

🇬🇧 🇩🇪


Publications

Articles soumis (preprints)

  1. A. dall'Acqua , G. J. , L. Langer , F. Rupp
    Conservation, convergence, and computation for evolving heterogeneous elastic wires

    soumis arXiv · HAL

  2. G. J. , V.H. Nguyen
    Fractional Sobolev and Hardy-Littlewood-Sobolev inequalities

    soumis arXiv · HAL

Articles publiés

  1. A. Lozinski , G. J.
    Non-Conforming Multiscale Finite Element Method for Stokes Flows in Heterogeneous Media. Part II: error estimates for periodic microstructure

    DCDS-B | 2024 Vol. 29 (5) : 2298-2332 🌐 · arXiv · PDF

  2. C. Giverso , G. J. , L. Preziosi , C. Schmeiser
    The influence of nucleus mechanics in modelling adhesion-independent cell migration in structured and confined environments

    BMB | 2023 Vol. 85 (10) : 88 CC-BY · 🌐 · arXiv

  3. A. Iuorio , G. J. , P. Szmolyan , M.-T. Wolfram
    Canards in a bottleneck

    Physica D | 2023 Vol. 451 : 133768 🌐 · arXiv · PDF

  4. A. Iuorio , G. J. , P. Szmolyan , M.-T. Wolfram
    A PDE model for unidirectional flows: stationary profiles and asymptotic behaviour

    JMAA | 2022 Vol. 510 (2) : 126018 CC-BY · 🌐 · arXiv · HAL · PDF

  5. K. Brazda , G. J. , C. Schmeiser , U. Stefanelli
    Bifurcation of elastic curves with modulated stiffness

    EJAM | 2022 : 1-27 🌐 · arXiv · HAL · PDF

  6. M. Fischer , G. J. , M.-T. Wolfram
    Micro- and macroscopic modeling of crowding and pushing in corridors

    NHM | 2020 Vol. 15 (3) : 405-426 🌐 · arXiv · HAL · PDF

  7. G. J. , D. Peurichard , A. Reversat , C. Schmeiser , M. Sixt
    Modelling adhesion-independent cell migration

    M³AS | 2020 Vol. 30 (3) : 513-537 🌐 · arXiv · HAL · PDF

  8. G. J. , C. Taing , C. Poignard , A. Collin
    Comparison and calibration of different electroporation models - Application to rabbit livers experiments

    ESIAM: Procs | 2020 Vol. 67 : 242-260 🌐 · HAL · PDF

  9. J. Dolbeault , M.J. Esteban , G. J.
    Onofri inequalities and rigidity results

    DCDS | 2017 Vol. 37 (6) : 3059-3078 🌐 · arXiv · HAL · PDF

  10. J. Dolbeault , M.J. Esteban , G. J.
    The Moser-Trudinger-Onofri inequality

    CAM B | 2015 Vol. 36 (5) : 777–802 🌐 · arXiv · HAL · PDF

  11. J. Dolbeault , G. J.
    Sobolev and Hardy-Littlewood-Sobolev inequalities

    JDE | 2014 Vol. 257 (6) : 1689-1720 🌐 · arXiv · HAL · PDF

  12. J. Dolbeault , G. J. , P.A. Markowich
    Stationary solutions of Keller-Segel type crowd motion and herding models: multiplicity and dynamical stability

    MEMOCS | 2015 Vol. 3 (3) : 211–242 🌐 · arXiv · HAL · PDF


devoluy skier